# SDR 97ZZZX4727

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321BT
- Make and model: Cessna 210L
- Aircraft serial: 21060127
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Split
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT DEPARTED ON A FAR 135 FLIGHT AT APPROXIMATELY 1400 HOURS TO PORTALES, N.M.  UPON DEPARTURE, THE LANDING GEAR WOULD NOT RETRACT.  THE PILOT ELECTED TO RETURN TO ALBUQUERQUE INTERNATIONAL AIRPORT.  WHEN HE MOVED THE GEAR HANDLE TO THE UP POSITION, NOTHING HAPPENED.  APPARENTLY, THE LEFT GEAR WAS LOCKED OVERCENTER, BUT THE RIGHT MAIN WAS UNLOCKED.  WHEN THE AIRCRAFT TOUCHED DOWN, THE RIGHT GEAR LEG COLLAPSED.  DURING INSPECTION OF THE LANDING GEAR, DISCOVERED THE LEFT ACTUATOR HAD SPLIT ALLOWING THE FLUID TO LEAK OUT OF THE SYSTEM.
